# SDR SWAA2020030542166

- Difficulty date: February 18, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD AFT FLAP INBOARD CORNER DELAMINATED         UPON EVALUATION OF DELAMINATION TO L/H OTBD AFT FLAP FOUND IT BEYOND ALLOWABLE LIMITS OF B737 SRM 57-53-01-1A-4. REPAIRED I.A.W SRM 57-53-01A-2R-4 AND 51-70-10-2R-4 AND 51-70-10-2R-0
